# SDR REXA2015012600153

- Difficulty date: January 26, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 30,792 hours, 28,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CABLE OFF TRACK.  ROUTED PAX DOOR POWER ASSIST CABLE AROUND PULLEY.  PERFORMED OPERATIONS CHECK OF PAX DOOR POWER ASSIST CABLE IAW AMM 52-11-08.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
